# SDR AWXA200300514

- Difficulty date: April 14, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655297832
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A 3 INCH AREA OF EXFOLIATION CORROSION WAS FOUND ON STRINGER 27 LT, AT BS 967 WATER TANK COMPARTMENT.  MAINTENANCE CUTOUT CORROSION ON STRINGER 27 LT AT BS 967; FABRICATED A REPAIR SPLICE (HAT CHANNEL); INSTALLED REPAIR PART IAW B737-200 SRM 53-10-3 FIG 1 PG 3-8.
